# SDR 07FDEA02566

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,463 hours, 19,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT C67 RT (-Y805 TILL -Y1470, P/N A539-74360-200) AND C56A LT (Y805 TILL Y1470, P/N A539-74268-200).  AFTER BLENDING, REMAINING THICKNESS WAS OUT OF LIMIT.  REPAIR PERFORMED BY INSTALLING SPLICE IAW SRM 53-10-15/FIG 207.
